# SDR DALA13035223133

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 31,046 hours, 16,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LOCATED AT Y+503 BETWEEN FR 12 AND FR 16 IN FWD PAX CABIN MEASURES L=1" W=0.750" D=0.005" APROX SSI 531189.  REWORK AREA FOUND WITHIN LIMITS IAW SRM 53-11-14, PARA 4C, FIG 106, PAGE 115/116.
